# SDR SWAA2015070113100

- Difficulty date: June 4, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 43,328 hours, 20,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACK, UPPER FLANGE INBD & OTBD AFT HOLES CRACKED AT BS 727B, LBL 45.5.  REPAIRED IAW EA.
